# SDR SWAA2022041883704

- Difficulty date: March 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 53,148 hours, 31,780 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 142KW
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. DOOR FWD CUTOUT PANEL 142KW IS CRACKED. / [01] RECEIVED NEW PANEL 142KW AT CARGO COMP FWD DOOR CUT OUT; PANEL INSTALLATION IS ACCOMPLISHED ON CARD TTG8Q003BETV.;[02] VERIFIED STEP 1.
